Our expert says:
Thank you for visiting health24.com.
I recommend that you take Omega 3 supplements, as this will sharpen your brain's activity. You should also consult a GP for a full examination, as one of the side-effects of Nuzak is memory loss. There is also a possibility that you are suffering from ADHD (a condition that causes memory loss, as well as focus). It is therefore, in your favour to consult a GP, to have the correct diagnosis made.
Your weight gain can be due to the contraceptive that you are using, as Nordette and Triphasel is high in estrogen.
Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.